×

zbMATH — the first resource for mathematics

Normal solvability of a differential operator on certain classes of entire functions. (English) Zbl 0326.47047
MSC:
47E05 General theory of ordinary differential operators (should also be assigned at least one other classification number in Section 47-XX)
34M05 Entire and meromorphic solutions to ordinary differential equations in the complex domain
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. G. Dickson, Expansions in Series of Solutions of Linear Difference-Differential Equations with Constant Coefficients, Memoirs of the American Mathematics Society, Vol. 23, Providence (1957). pp. 1-72. · Zbl 0079.11305
[2] A. P. Robertson and W. Robertson, Topological Vector Spaces, Cambridge University Press (1969). · Zbl 0203.42703
[3] L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces [in Russian], Fizmatigz, Moscow (1959). · Zbl 0127.06102
[4] B. Ya. Levin, The Distribution of Roots of Entire Functions [in Russian], Gostekhizdat, Moscow (1956). · Zbl 0111.07401
[5] A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian], Nauka, Moscow (1972). · Zbl 0235.46001
[6] Sebasti├Á y Silva, ?On some classes of locally convex spaces important in applications,? Matematika Sb.,1, No. 1, 60-77 (1957).
[7] R. Edwards, Functional Analysis [Russian translation], Mir, Moscow (1969). · Zbl 0189.12103
[8] Yu. F. Korobeinik and T. I. Demchenko, ?On the solvability of a class of differential equations of infinite order,? Sibirsk. Matem. Zh.,8, No. 6, 1321-1338 (1967). · Zbl 0162.13003
[9] O. V. Epifanov, ?Differential operators of infinite order in spaces of entire functions of exponential type,? Sibirsk. Matem. Zh.,15, No. 2, 318-331 (1974).
[10] O. V. Epifanov, ?On the solvability character of differential equations of infinite order,? in: Mathematical Analysis and Its Applications [in Russian], Izd. Rost. Un-ta, Rostov (1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.